# SDR VNAA202411240002

- Difficulty date: November 16, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REO 690-53-21-1683-2750FH PERM REPAIR - TEMPORARY DISPOSITION FOR DAMAGED HOLES ON FUSELAGE STRUCTURE FOR LAVATORY WASTE DOOR HINGE AT FS379.00 BTWN STR21R - STR22R PERFORM A PERMANENT REPAIR IAW APPROVED PROCEDURES 2750FH.  PERMANENT REPAIR ON DAMAGED HOLES ON FUSELAGE STRUCTURE FOR LAVATORY WASTE DOOR HINGE AT FS379.00 BTWN STR21R - STR22R WAS PERFORMED PER REO 690-53-21-1838 REV. --
